Minimizing quadratic functions with separable quadratic constraints

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/61012

Show full item record


Title: Minimizing quadratic functions with separable quadratic constraints
Author: Kučera, Radek
Date issue: 2007
Citation: Optimization methods and software. 2007, vol. 22, issue 3, p. 453-467.
URI: http://hdl.handle.net/10084/61012
ISSN: 1055-6788
1029-4937
DOI: 10.1080/10556780600609246
URI: http://dx.doi.org/10.1080/10556780600609246
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics